# SDR CA051111001

- Difficulty date: November 11, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Airbus A330-342
- Aircraft time: 15,571 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EVIDENCE OF BIRD STRIKE AT FAN BLADES. NO SIGNS OF BIRD REMAINS OR DAMAGE ON CORE OF ENG FAN BLADES, LP/IP SPLITTER FAIRING, OGV'S AOHE AIR INLET IDG OIL COOLER INLET INSPECTED. (A) DUE TO ENG SURGE OUT OF AIRPORT ON 01/09/2005. BOROSCOPE INSPECTION CARRIED OUT IAW MM 71-00-00-200-808.  SOME DAMAGED BLADES FOUND AT HP COMPRESSOR STAGE 3 TIP CURL, BENDS AND TEAR.   COMPRESSOR SURGE MARGIN TEST CARRIED OUT. NR2 ENG STALL FOLLOWED BY ENG 2 FAIL. POWER BEING ADVANCED FROM 1.03 EPR AT 1.05 EPR. ENG INSPECTED WITH NO FAULT FOUND IAW AMM 71-00-00-200-808, ENG RUN CARRIED OUT WITH NIL FAULT: ON TAXI IN, ENG ANTI ICE SELECTED OFF, ENG 2 FAILED, THRUST AT IDLE. NR 2 ENG REPLACED IAW J/C 9-371A.
